Alert archive / Iowa / Flash Flood Warnings in 2011

Flash Flood Warning 40, NWS Omaha, NE

August 28, 2011Pottawattamie County, Iowa

NWS Omaha, NE issued this flash flood warning at Aug 28, 2011, 12:09 PM CDT for Pottawattamie County, Iowa. It was in force for 92 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 28, 2011, 12:09 PM CDT (17:09 UTC)
Expired
Aug 28, 2011, 1:41 PM CDT
In force
92 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Flood severity
None

County Pottawattamie County, IA

The radar

The Omaha radar (KOAX), 45 km from the middle of the area, began a volume at 17:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 5.2 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2011-08-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2011-08-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 118 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1560 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
118 m²/s²
0-3 km storm-relative helicity
218 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

694 
WGUS53 KOAX 281709
FFWOAX
IAC155-282000-
/O.NEW.KOAX.FF.W.0040.110828T1709Z-110828T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1209 PM CDT SUN AUG 28 2011

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN POTTAWATTAMIE COUNTY IN SOUTHWEST IOWA

* UNTIL 300 PM CDT

* AT 1203 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. RAINFALL HAS BEEN FALLING AS QUICKLY AS 2 INCHES      
  PER HOUR IN PORTIONS OF COUNCIL BLUFFS.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  COUNCIL BLUFFS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.

&&

LAT...LON 4117 9582 4117 9584 4118 9584 4119 9586
      4119 9590 4119 9591 4130 9586 4130 9576

$$

PEARSON
1 follow-up statement
989 
WGUS73 KOAX 281841
FFSOAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
141 PM CDT SUN AUG 28 2011

IAC155-281855-
/O.CAN.KOAX.FF.W.0040.000000T0000Z-110828T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
POTTAWATTAMIE IA-
141 PM CDT SUN AUG 28 2011

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHWESTERN
POTTAWATTAMIE COUNTY IS CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN SHOULD HAVE ENDED OVER THE WARNED 
AREA...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 4117 9582 4117 9584 4118 9584 4119 9586
      4119 9590 4119 9591 4130 9586 4130 9576

$$

DEWALD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this flash flood warning went out at Aug 28, 3:14 AM CDT, 8 hours 55 minutes earlier.

Area forecast discussion, Aug 28, 3:14 AM CDT, 8 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
314 AM CDT SUN AUG 28 2011

.DISCUSSION...

SYNOPSIS...00Z UPPER AIR ANALYSIS INDICATED MEAN SOUTHERN PLAINS
UPPER LEVEL RIDGE HAD RETROGRADED A TOUCH WITH WEAK H5 HEIGHT
FALLS NOTED FM THE UPPER TO LOWER MS RIVER VALLEY. LITTLE IN THE
WAY OF SHORTWAVE TROUGHS WERE VISIBLE IN THE FLOW...BUT A SUBTLE
FEATURE APPEARS TO BE OVER ND AT 00Z. SEASONABLY STEEP LAPSE RATES
EXTNDD ACROSS PARTS OF THE PLAINS WITH H5 TO H7 DELTA T'S OF +20
FROM OMA/TOP WEST TO THE ROCKIES. BELOW THE LAPSE RATES...MOISTURE
WAS FAIRLY SUBSTANDARD WITH AN AXIS OF GENERAL +5 TO 10 C FROM DVN
TO LBF TO BIS. 07Z SFC ANLYS INDICATED LOW PRES OVER SW SD WITH
THE SURFACE RIDGE AXIS FM CNTRL MN TO SE NEB.

FORECAST...SOMEWHAT OF A DIFFICULT FOR THE DAY ONE PERIOD WITH
CONVECTIVE EVOLUTION THE MOST UNCERTAIN ASPECT. MODELS ARE
CONSISTENT IN TAKING WEAK PERTURBATION IN ND SE THROUGH MN AND INTO
IA TODAY. THIS DOES PROVIDE SOME LARGE-SCALE FORCING FOR ASCENT
TODAY SEEN IN THE 500-300 MB Q-VECTORS...AS WELL AS INCREASE THE
MID-HIGH LEVEL FLOW. GIVEN THE INCREASED MID-LEVEL FLOW OF 40-50
KT ON TOP OF LOW-LEVEL SOUTHEAST SURFACE WINDS...THIS CREATES BULK
VECTOR DIFFERENCES OF 30-40 KT TODAY. IN ADDITION...THE ATMOSPHERE
DOES HAVE THE POTENTIAL TO BECOME MODERATELY UNSTABLE TODAY GIVEN
THE MID LEVEL LAPSE RATES JUXTAPOSED WITH THE MARGINAL LOW-LEVEL
MOISTURE PER POINT AS INDICATED IN FORECAST SOUNDINGS. THE MOST
LIKELY SCENARIO ATTM...WHICH THE NEW FORECAST WILL REFLECT...IS
FOR CURRENT MCS OVER SOUTHERN ND TO CONTINUE TO TRACK TO THE
SOUTHEAST THROUGH THE REST OF THE NIGHT ENCOUNTERING BETTER LOW-
LEVEL MOISTURE/INSTABILITY OVER SOUTH DAKOTA. ADDITIONAL
CONVECTION MAY ALSO DEVELOP AHEAD OF THIS SYSTEM LATE TONIGHT IN
ERN SD AS WELL. A COMBINATION OF THIS ACTIVITY WILL LIKELY MOVE
INTO NORTHEAST NEB BY MID MORNING...AND CONTINUE TO MOVE DOWN THE
MO RIVER THROUGH THE DAY WITH THE SUPPORT FOR THE LARGE-SCALE
ASCENT...WHICH MAY HELP TO OFF-SET THE WEAKENING LOW LEVEL JET
THROUGH THE MORNING. THOUGH WE EXPECT AN OVERALL WEAKENING TREND
SHOULD BE OCCURRING AS THE SYSTEM MOVES THROUGH THE FA. GIVEN THE
WIND FIELD AND MID-LEVEL LAPSE RATES...SOME ISOLATED SEVERE WX IS
POSSIBLE...BUT THIS SHOULD GENERALLY BE A LIMITED THREAT...AND
MOST LIKELY OVER NORTHEAST NEB IN THE MORNING. THE SYSTEM WILL
ALSO CREATE A DIFFICULT TEMPERATURE FORECAST TODAY WITH THE
EFFECTS OF CLOUDS/PRECIP. HAVE INCREASED GOING HIGHS IN THE SOUTH
WHERE THEY SHOULD BE CONVECTION FREE FOR A GOOD PART OF THE
DAY...AND LOWERED IN THE NORTH.

MOST OF THE CONVECTION SHOULD BE SOUTH AND WEST OF THE FA BY
TONIGHT AND REMOVED POPS AFTER 00Z FOR ALL BUT THE FAR SW CWA.
SURFACE HIGH SETTLES INTO THE NORTH AFTER 06Z WITH CLEARING SKIES.
WE WENT AHEAD AND INSERTED SOME PATCHY FOG AFTER MIDNIGHT FOR NE
NEB AND W-CNTRL IA WITH THE THINKING THAT IT WILL RAIN THERE
TODAY. IF THAT DOESN'T HAPPEN...WE MAY NOT GET MUCH FOG. RETURN
FLOW KICKS IN AGAIN ON MONDAY NIGHT WITH SCT CONVECTION AGAIN A
GOOD BET MOVING FM W-E ACROSS THE FORECAST INTO THE DAY ON TUES
AND VERY FEW CHANGES WERE MADE TO THIS PART OF THE FORECAST. DID
LOWER POPS TUES AFTN AND REMOVED THEM FOR TUES NIGHT WITH WARMING
MID LEVEL TEMPERATURES AND LACK OF FORCING LIMITING CONVECTIVE
CHANCES. NO CHANGES WERE MADE PAST TUE NIGHT.

BOUSTEAD

&&

.AVIATION...

06Z TAFS

A FEW AREAS OF CONCERN FOR THE TAF CYCLE.  UNDER CLEAR SKIES AND
LIGHT WINDS...KOMA/KLNK MAY SEE RESTRICTED VIS THIS MORNING...AT
LEAST UNTIL CLOUDS ARRIVE.  HAVE INCLUDED TEMPO GROUPS FOR MVFR VIS
AT BOTH SITES.  TODAY...SHOWERS AND THUNDERSTORMS SHOULD MOVE DOWN
THE MISSOURI RIVER VALLEY...AFFECTING MAINLY KOMA BUT POSSIBLY
KOFK/KLNK ON THE MARGINS OF THIS ACTIVITY.  LATER THIS
AFTERNOON...NEW CONVECTION MAY DEVELOP FURTHER WESTWARD...AFFECTING
MAINLY KLNK AND POSSIBLY KOMA.  DUE TO UNCERTAINTY REGARDING
COVERAGE...HAVE LIMITED MENTION TO SHRA/CB IN TEMPO/PROB30 GROUPS
FOR NOW.  TAF SITES SHOULD QUIET FROM NORTH TO SOUTH BETWEEN 00-06Z
MONDAY.

MAYES

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.

&&
Hazardous weather outlook, Aug 28, 11:39 AM CDT, 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1139 AM CDT SUN AUG 28 2011

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-290645-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
1139 AM CDT SUN AUG 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL CONTINUE ACROSS NORTHEAST NEBRASKA AND PARTS OF
CENTRAL NEBRASKA THROUGH EARLY AFTERNOON. THE THUNDERSTORMS ARE
EXPECTED TO MOVE SOUTHEAST INTO SOUTHWEST IOWA...NORTHWEST
MISSOURI...AND NORTHEAST KANSAS LATER THIS AFTERNOON. THOUGH
WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...ISOLATED SEVERE STORMS
WILL BE POSSIBLE INTO EARLY THIS AFTERNOON...MAINLY OVER NORTHEAST
NEBRASKA AND WEST CENTRAL IOWA. LARGE HAIL TO QUARTER SIZE...AN
ISOLATED WIND GUST TO 60 MPH...AND LOCALLY HEAVY RAIN WITH BRIEF
LOWLAND FLOODING WILL BE THE MAIN THREATS. THUNDERSTORM ACTIVITY
WILL BE DIMINISHING LATER EVENING.

MINOR TO MODERATE FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS FROM MONDAY NIGHT THROUGH
TUESDAY AS A WARM FRONT MOVES THROUGH THE AREA. MORE STORMS COULD
OCCUR LATER IN THE WEEK.

MINOR TO MODERATE FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER REPORTS...ESPECIALLY WITH INFORMATION ABOUT HAIL
SIZE AND WIND DAMAGE...SHOULD BE RELAYED TO THE NATIONAL WEATHER
SERVICE USING THE SPOTTER HOT LINE.

MEYER

In the hours before

Special weather statement, Aug 28, 9:31 AM CDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
931 AM CDT SUN AUG 28 2011

IAZ043-NEZ015-281515-
MONONA IA-THURSTON NE-
931 AM CDT SUN AUG 28 2011

...SPECIAL WEATHER STATEMENT FOR EASTERN THURSTON AND MONONA COUNTIES
UNTIL 1015 AM CDT...

AT 926 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR WINNEBAGO...OR 21 MILES SOUTH OF SIOUX
CITY...MOVING EAST AT 40 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  MACY...
  WHITING...
  ONAWA...
  MOORHEAD...
  UTE...
  LEWIS AND CLARK STATE PARK...
  KENNEBEC...
  TURIN...
  CASTANA...
  SOLDIER...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

DEWALD
Special weather statement, Aug 28, 9:43 AM CDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
943 AM CDT SUN AUG 28 2011

NEZ012-281530-
CEDAR NE-
943 AM CDT SUN AUG 28 2011

...SPECIAL WEATHER STATEMENT FOR NORTHEASTERN CEDAR COUNTY UNTIL 1030
AM CDT...

AT 941 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR MISSION HILL...OR 5 MILES EAST OF
YANKTON...MOVING SOUTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  WYNOT...
  ST. HELENA...
  OBERT...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

DEWALD
Special weather statement, Aug 28, 10:13 AM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1013 AM CDT SUN AUG 28 2011

NEZ012-281600-
CEDAR NE-
1013 AM CDT SUN AUG 28 2011

...SPECIAL WEATHER STATEMENT FOR EASTERN CEDAR COUNTY UNTIL 1100 AM
CDT...

AT 1009 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR HARTINGTON...OR 17 MILES
SOUTHWEST OF VERMILLION...MOVING SOUTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  COLERIDGE AND RURAL AREAS OF EAST CENTRAL CEDAR COUNTY...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

DEWALD
Special weather statement, Aug 28, 10:54 AM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1054 AM CDT SUN AUG 28 2011

IAZ043-NEZ015-034-281645-
BURT NE-MONONA IA-THURSTON NE-
1054 AM CDT SUN AUG 28 2011

...SPECIAL WEATHER STATEMENT FOR THURSTON...NORTHERN BURT AND
NORTHWESTERN MONONA COUNTIES UNTIL 1145 AM CDT...

AT 1052 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SALIX TO 6
MILES NORTHWEST OF PENDER...AND MOVING SOUTHEAST AT 40 MPH.

WIND GUSTS UP TO 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  WINNEBAGO...
  PENDER...
  WALTHILL...
  MACY...
  WHITING...
  DECATUR...
  ONAWA...
  THURSTON...
  ROSALIE...
  RODNEY...
  KENNEBEC...
  LEWIS AND CLARK STATE PARK...
  MAPLETON...
  CASTANA...

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

DEWALD
Local storm report, Aug 28, 11:17 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1117 AM CDT SUN AUG 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 AM     TSTM WND GST     3 SW WINNEBAGO          42.21N 96.51W
08/28/2011  E60 MPH          THURSTON           NE   TRAINED SPOTTER

            LARGE TREE BRANCHES BLOWN DOWN.

&&

VDEWALD
Local storm report, Aug 28, 11:58 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1158 AM CDT SUN AUG 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     TSTM WND DMG     OAKLAND                 41.84N 96.47W
08/28/2011                   BURT               NE   LAW ENFORCEMENT

            SMALL TREE LIMBS BLOWN DOWN.

&&

VDEWALD

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 28, 11:08 AM CDTSevere Thunderstorm WarningOAXMonona52 min
Aug 28, 11:28 AM CDTSevere Thunderstorm WarningOAXHarrison, Monona47 min
Aug 28, 11:51 AM CDTSevere Thunderstorm WarningOAXPottawattamie39 min

Nearby

Flash Flood Warnings in Iowa, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.